# SDR AALA201903209008

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 26,388 hours, 9,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Asssit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS DISPLAYED THE R4 DOOR PRESSURE WAS LOW.  THE AIRCRAFT WAS GROUNDED.  SERVICED THE R4 DOOR PRESSURE IAW AMM 52-10-00-614 001-A.
